VOL. 36 · NO. 3 | 2006
 
VIEW ALL ABSTRACTS +
Front Matter
Rocky Mountain J. Math. 36 (3), (2006)
No abstract available
Articles
Ravi P. Agarwal, Donal O'Regan
Rocky Mountain J. Math. 36 (3), 765-781, (2006) DOI: 10.1216/rmjm/1181069428
No abstract available
Myung-Sook Ahn, D.D. Anderson
Rocky Mountain J. Math. 36 (3), 783-798, (2006) DOI: 10.1216/rmjm/1181069429
KEYWORDS: 13A99, 13F99
No abstract available
Douglas Bowman, James McLaughlin
Rocky Mountain J. Math. 36 (3), 799-809, (2006) DOI: 10.1216/rmjm/1181069430
KEYWORDS: continued fractions, Rogers-Ramanujan, 11A55, 40A15
No abstract available
Janusz J. Charatonik, Alejandro Illanes
Rocky Mountain J. Math. 36 (3), 811-856, (2006) DOI: 10.1216/rmjm/1181069431
KEYWORDS: connected, continuum, hyperspace, local arcwise connectedness, local connectedness, local $n$-connectedness, strong local arcwise connectedness, 54B20, 54D05, 54F35
No abstract available
Chao-Ping Chen, Feng Qi
Rocky Mountain J. Math. 36 (3), 857-865, (2006) DOI: 10.1216/rmjm/1181069432
KEYWORDS: Monotonicity, inequality, ‎mean‎, ratio, 26A48, 26D15
No abstract available
Haskız Coşkun
Rocky Mountain J. Math. 36 (3), 867-883, (2006) DOI: 10.1216/rmjm/1181069433
KEYWORDS: Eigenvalues, Sturm-Liouville theory, 34B24
No abstract available
Lovejoy S. Das
Rocky Mountain J. Math. 36 (3), 885-892, (2006) DOI: 10.1216/rmjm/1181069434
KEYWORDS: $CR$-structure, CR -structure, F-structure, integrability conditions, Nijenhuis tensor, 53C40, 53D10
No abstract available
M. Denche, A. Kourta
Rocky Mountain J. Math. 36 (3), 893-913, (2006) DOI: 10.1216/rmjm/1181069435
No abstract available
Paolo Dulio, Carla Peri
Rocky Mountain J. Math. 36 (3), 915-930, (2006) DOI: 10.1216/rmjm/1181069436
KEYWORDS: geometric tomography, point X-rays, spherical and hyperbolic convexity, 52A55, 52A30
No abstract available
M.H. Farag
Rocky Mountain J. Math. 36 (3), 931-946, (2006) DOI: 10.1216/rmjm/1181069437
KEYWORDS: optimal control, Hyperbolic equations, finite difference method, stability theory, 49J20, 49K20, 49M29, 49M30
No abstract available
B.L. Fridman, K.-T. Kim, S.G. Krantz, D. Ma
Rocky Mountain J. Math. 36 (3), 947-955, (2006) DOI: 10.1216/rmjm/1181069438
No abstract available
Siaka Koné, Manfred Móller
Rocky Mountain J. Math. 36 (3), 957-980, (2006) DOI: 10.1216/rmjm/1181069439
KEYWORDS: Mixed order system, eigenfunction expansion, coil spring, 34L10, 34B05
No abstract available
D.W. Lee
Rocky Mountain J. Math. 36 (3), 981-995, (2006) DOI: 10.1216/rmjm/1181069440
KEYWORDS: orthogonal polynomials, asymptotics of orthogonal polynomials, 42C05
No abstract available
Aihua Li, Irena Swanson
Rocky Mountain J. Math. 36 (3), 997-1009, (2006) DOI: 10.1216/rmjm/1181069441
KEYWORDS: symbolic power, test sequence, reduced ring, radical ideal, 13A10, 13A30, 13A15
No abstract available
Anping Liu, Qingxia Ma, Mengxing He
Rocky Mountain J. Math. 36 (3), 1011-1026, (2006) DOI: 10.1216/rmjm/1181069442
KEYWORDS: impulse, Delay, parabolic differential equation, ‎oscillation‎, neutral, 35K55, 35R12, 35R10
No abstract available
Eric D. Manley
Rocky Mountain J. Math. 36 (3), 1027-1031, (2006) DOI: 10.1216/rmjm/1181069443
No abstract available
Recep Sahin, Sebahattin Ikikardes, Özden Koruoğlu
Rocky Mountain J. Math. 36 (3), 1033-1048, (2006) DOI: 10.1216/rmjm/1181069444
KEYWORDS: Extended Hecke group, power subgroup, commutator subgroup, free normal subgroup, 20H10, 11F06
No abstract available
A.A. Salama, H.Z. Zidan
Rocky Mountain J. Math. 36 (3), 1049-1066, (2006) DOI: 10.1216/rmjm/1181069445
KEYWORDS: partial differential equations, Singular perturbation, higher order schemes, exponential schemes
No abstract available
Yanbin Tang, Li Zhou
Rocky Mountain J. Math. 36 (3), 1069-1076, (2006) DOI: 10.1216/rmjm/1181069446
KEYWORDS: Competition diffusion system, periodic solutions, upper and lower solutions, asymptotic behavior, attraction, 35K57, 35B40, 35K20
No abstract available
Diana M. Thomas, John G. Stevens, Steven Lettieri
Rocky Mountain J. Math. 36 (3), 1077-1092, (2006) DOI: 10.1216/rmjm/1181069447
No abstract available
Back to Top